# SDR AALA202207262006

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Airbus A321-253NX
- Aircraft serial: 10816
- Aircraft time: 113 hours, 31 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L-4 DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED L-4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
